• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly


    Archives

    Volume 2 Number 10 October 2016

    PedroniVague Weak Li - Ideals and Normal Vague Li - Ideals of Lattice Implication Algebras


    Pages: 140-146
    Authors: V. Amarendra Babu ; T. Anitha
    Abstract
    In this paper, we introduce the notions of vague weak LI - ideals and normal vague LI - ideals of lattice implication algebras. We discuss some properties of vague weak LI - ideals and normal vague LI - ideals. We prove that every VLI - ideal extended to normal vague LI - ideal. We study the relations between vague weak LI - ideals and VLI - ideals, vague weak LI - ideals and VILI - ideals, vague weak LI - ideals and vague weak filters, normal vague LI - ideals and vague maximal LI - ideals.